# SDR AALA202210142727

- Difficulty date: October 13, 2022
- Submitted: October 14, 2022
- Operation: Air carrier
- Aircraft: N924US
- Make and model: Airbus A300*
- Aircraft serial: 6569
- Aircraft time: 24,518 hours, 9,636 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Accumulator
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: L1 DOOR SHOWS ORANGE ON CABIN DISPLAY WITH A CHECK DOOR PRESSURE MESSAGE. MAINTENACE SERVICED  L1 DOOR ACCUMULATOR PER AMM 52-11-14.  ALL DOOR INDICATIONS GREEN.
